... about 2 months but I hated it so I am not back on Ortho Lo. I am having some side effects at the moment,I've only been back on for 2wks but I am not sure if they are normal. I dont remember them when I originally started bc it was so long ago..I am urinating a lot, crampy pre-pms symptoms, no tenderness, no moodiness, negative pg tests. But the urination worried me that I was PG. As you can tell to my anxiety is way up. I also worry bc I am on topamax but both my OBGYN and neurologist say my dose will not bother it at 50mgs. Do these symptoms sound like normal switchings from one pill to the other or should I be worried?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 3 Sep 2015 • 0 answers
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers
Posted 18 Oct 2016 • 0 answers